# SDR AUS20021162

- Difficulty date: October 15, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: P6340005
- Condition: Faulty
- Location: Mlg
- Part time: 279 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOWN SWITCH INTERMITTENT IN OPERATION.
